# SDR RAIA990511

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1379305A157
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

FLT 7394 - STL LOSSED HYDRAULIC PRESSURE ON BOTH SIDES, PERFORMED EMERGENCY GEAR EXTENSION.  MAINTENANCE REPLACED RIGHT MAIN LANDING GEAR ACTUATOR LINE.  (M)
